# SDR CALA2018110902339

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5323058520007
- Condition: Corroded
- Location: Torsion Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY ENTRY TORSION BOX COVER IS CORRODED IN MULTIPLE AR EAS. REMOVED AND REPLACED FWD CARGO BAY TORSION BOX COVER IAW A320 SR M 51-72-11-911-001.  AFTER CORROSION REMOVAL FOUND TO BE OUT OF LIMITS.  REMAINING THICKNESS .029 ALLOWABLE .051 IAW A320 SRM 51 -21-13-283-002.  AAR N/R 9019636. ADD EMP:V918825
